Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mhatsune29

Diane 35 and tetralysal 300mg

Recommended Posts

Hello guys,
im currently taking Diane 35 and taking it for 15 days really made me breakouts a lot,I’m scared if it’s really like this,please give me an assurance on this because I feel like I want to stop it and don’t continue anymore..I seek a dermatologist already and he prescribed me a tetralysal and also Acretin is it really will work?it has been 1 week doesn’t see any results yet.

Share this post


Link to post
Share on other sites
On 12/26/2017 at 3:12 PM, Mhatsune29 said:

Hello guys,
im currently taking Diane 35 and taking it for 15 days really made me breakouts a lot,I’m scared if it’s really like this,please give me an assurance on this because I feel like I want to stop it and don’t continue anymore..I seek a dermatologist already and he prescribed me a tetralysal and also Acretin is it really will work?it has been 1 week doesn’t see any results yet.

Please help me,

Share this post


Link to post
Share on other sites

Am I right in thinking that Diane 35 is a form of birth control pill? Birth control pills can be really helpful for controlling acne, and it certainly cleared up my teenage acne when I was younger. Sometime starting a new treatment can make acne get worse before it gets better, especially if you're stressing out about it. If you are really unsure about the treatment I would recommend you talk to your dermatologist. 
The combination of oral antibiotics (tetralysal) and a topical retinoid (Acretin) is a commonly prescribed remedy. It works for some but not for others. Personally, I'm not a huge fan of taking antibiotics.

Share this post


Link to post
Share on other sites
2 hours ago, Jollyhohnson said:

Am I right in thinking that Diane 35 is a form of birth control pill? Birth control pills can be really helpful for controlling acne, and it certainly cleared up my teenage acne when I was younger. Sometime starting a new treatment can make acne get worse before it gets better, especially if you're stressing out about it. If you are really unsure about the treatment I would recommend you talk to your dermatologist. 
The combination of oral antibiotics (tetralysal) and a topical retinoid (Acretin) is a commonly prescribed remedy. It works for some but not for others. Personally, I'm not a huge fan of taking antibiotics.

Yes it is a birth control pill,but the dermatologist I seek was like he doesn’t care about the patient he even didn’t look in my face and just prescribed ointment and at first he wants me to take Accutane already without asking my health condition. Edited by Mhatsune29

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×